# SDR WRLA20121210572

- Difficulty date: December 10, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N383WA
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 65,940 hours, 12,939 cycles
- Engine: Ge CF680
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: NJC6040337
- Condition: Wrinkled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WRINKLE - DURING SPECIAL CHECK OF DATUM AIRCRAFT, EGAT MECHANIC FOUND WRINKLE ON REPAIR WEB OF AFT BULKHEAD AT STA Y=2007, BETWEEN L-50L AND L-50R.  REPAIRED PER EGAT EI: W2012A53B-2903, R00, R01.  CONDITION CHECK NORMAL AND JOB COMPLETED.
